It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 Showing 1 - 20 of 53 for heartburn calcium. (0.004 seconds)


... I have been taking caltrate for 6 mo now, recently have started heartburn. The heartburn reminds me of those fosmax days. ... (4 replies)
Heartburn
May 23, 2009
... the last six months i am having severe heartburn . is there any relation with stopping that calcium tablet. ... (2 replies)
... Thanks for the info, I have change my calcium, heartburn is gone. What we go through for stronger bones. ... (4 replies)

... for some time now, but decided after some research that calcium citrate might be better absorbed so I switched to Citracal. I am finding that I have terrible heartburn and lots of burping since making the switch. I have been taking it twice daily with food. ... (3 replies)
... Hi,very interesting! I am taking Evista and E-Zorb and have been having heartburn. As far as I know Evista does not cause heartburn. Could it be the E-Zorb? Mama Carlota:confused: (4 replies)
... I generally cannot take calcium supplements other than in liquid form because of heartburn. ... (3 replies)
... I experienced just the opposite... had to switch from Citracal to Citrate due to severe heartburn. I also make sure I take them with my meals. (4 replies)
... I had the same experience with Caltrate. I switched to Citracal which is more easily absorbed, and the heartburn went away. ... (4 replies)
... this morning. Apparently people over 50 and taking these meds are at a higher risk for hip fracture. The article mentioned the meds cause the body to not absorb calcium and suggested using Tums or Rolaids instead. They also suggested we discuss this with our doctors. ... (4 replies)
... I take Spring Valley Chewable Calcium (2 chews per day). They are very easy on my stomach (but then again I don't have much heartburn) and taste very, very good as well (just like chocolate)! :) (3 replies)
Heartburn
May 23, 2009
... Calcium supplements bother some people's stomach but stopping them doesn't seem like it would make your stomach hurt. Are you taking pain medications since your surgery that is causing stomach irritation? (2 replies)
Trying strontium
Feb 4, 2007
... You mention that your heartburn gets worse when you take calcium supplements or when you were on bone meds. Which bone meds were you on? ... (18 replies)
... My calcium is supposed to be absorbable, but I guess it depends on each one of us how much we can absorb. It seems I am not. ... (46 replies)
... or a month as I am so much other medication, but will resume it soon. You do not want to take it with calcium, meaning at the same time. So, if you are taking calcium take that during the day and the strontium at night. ... (15 replies)
... op. I am worried about my calcium levels, cos I've had to go off the supplemental calcium, it was making me ill. ... (104 replies)
... years, I've been, somehow, calcium intolerant. I know, that is weird. ... (2 replies)
Losing My Mind!
Jun 14, 2005
... I was also told that Caffine and Nicotine will counteract the calcium intake, making it null and void. I was eating tums to get the calcium... ... (9 replies)
... I do have heartburn and osteoprosis ive been given Fosamax but it worsend my acid reflux i've stopted taking it Ithink that all drugs for osteo are bad for heartburn ? ... (17 replies)
... I agree with the heartburn from Fosamax. ... (5 replies)
Fosamax dosage
Apr 12, 2006
... Based on that information you were absolutely correct to stop the drug. I'm not sure why your doctor made that assumption that it was not the drug! (20 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 10:13 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!